# SDR UPS02837509

- Difficulty date: December 28, 2001
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 77,559 hours, 24,183 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C23 MAIN CABIN AT STA 864 AND RBL 40 - 49 PULLEY BRACKET BASE PLATE HAS SHEARED RIVETS AND CORROSION ON MLG W/W CEILING AND SUBFLOOR AS SEEN FROM RT W/W.  REPAIRED AREA IAW REO-G08475.
